SCIRP Mobile Website
Paper Submission

Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

Article citations

More>>

T. A. Abassy, M. A. El-Tawil and H. K. Saleh, “The Solution of KdV and MkdV Equations Using Adomian Pade Approximation,” International Journal of Nonlinear Sciences and Numerical Simulation, Vol. 5, No. 4, 2004, pp. 327-340.

has been cited by the following article: